On Hermite-Hadamard type inequalities for the product of two convex mappings defined on topological groups

Full text for this resource is not available from the Research Repository.

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) On Hermite-Hadamard type inequalities for the product of two convex mappings defined on topological groups. Publications de L'Institut Mathematique, 104 (118). pp. 127-138. ISSN 0350-1302

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38713
DOI https://doi.org/10.2298/PIM1818127L
Official URL http://elib.mi.sanu.ac.rs/files/journals/publ/124/...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Hermite–Hadamard type inequalities; functions; midconvex; quasi-midconvex
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login